10.1002/(sici)1096-9853(199911)23:13<1393::aid-nag933>3.0.co;2-z
Doi:
10.1002/(sici)1096-9853(199911)23:13<1393::aid-nag933>3.0.co;2-z
Title:
Developments and applications of the numerical analysis of tunnels in continuous media
Author: Gioda, G.; Swoboda, G.
Year: 1999
Month: 11
Volume: 23
Issue: 13
First_page: 1393
Last_page: 1405
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 0a74cdfa8c4298a91b754254ebd0eadd
Filesize: 113335
Timeadded: 2014-08-31 21:50:25
Journalid: 9917
Original Link: https://www.wenrao.com/i/2TXh3F3bdsG2TxHdr
相关文献
用户也喜欢